# SDR DALA2020040102111

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AUXILIARY SPAR WEB AROUND THE SCREW HOLE WHERE IT ABOVE THE LH SIDE AUX SPAR CHORD AT APPROXIMATELY FSS 193 FOUND CRACK. REPAIRED PER ERA 585991-14 (LP 15411190)
